# SDR CA020927001

- Difficulty date: September 13, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E

## Discrepancy

(CAN) DURING AN ENGINE GROUND RUN, THAT WAS BEING PERFORMED FOR AN OIL PRESSURE INDICATION PROBLEM, THE FIRE WARNING WAS ACTIVATED.   THE ENGINE WAS SHUT DOWN,  BOTTLES WERE NOT TRIGGERED.  THE ENGINE AND NACELLE ZONES WERE INSPECTED FOR EVIDENCE OF ANY LOCAL HOT SPOTS.  NO PROBLEM EVIDENT.  THE ENGINE WAS RESTARTED AND AGAIN THE FIRE WARNING WAS TRIGGERED.  PEC LOOP WAS REPLACED, AND THE PROBLEM WAS SOLVED. 1946.5 HRS, 2323 CYCLES
